Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have a rash on my chest, in my cleavage.

It does not look like acne, more like poison ivy, without the itching. It is now on my stomach too.

Has anyone else had a rash like that, not necessarily on the chest?

I see my dermatologist again Dec. 30. I have only been on it for 13 days and like most people my hands started to crack yesterday so I am using lots of lotion all over. I have also been using it on my chest in case dryness is the problem.

I am 19 and on 40mg a day and cannot go any higher, I have pseudotumor cerebri and accutane may cause it, the research is not definitive. If anyone can help ease my mind that would be great!

Thanks,

Liz

Share this post


Link to post
Share on other sites

Did you have Pseudotumor Cerebri before the treatment or did it just come on in the 13 days you've been on the medication? I'm a little confused on that bit.

As for the rash, I had rashes on my neck, hands, and wrists off and on throughout the course. Drinking lots of water and applying unscented lotion throughout the day helped a lot.

Share this post


Link to post
Share on other sites

I have had PTC since I was 10. The accutane is not the cause, but research shows it can cause PTC. Before taking it my mom and I did a lot of research about it. All but 3 times the person was on a cyclean drug before taking accutane. All cyclene drugs can cause PTC, I know, a doctor put me on one because she was careless and did not listen to me and my mom, so we thought we were wrong. It made me really bad and I had to be hospitalized. So far things have been fine on the accutane. People only find out they have the disease when symptoms arise. My symptom is a constant headache. I can tell you almost anything you want to know about it if you have questions, comes from have it for going on 10 years.

Hope this helps,

Liz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×